Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 49, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 14, 2011, 4:11 PM EDT for 7 counties in Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2011, 4:11 PM EDT (20:11 UTC)
- Expired
- May 14, 2011, 5:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Charlotte County, FL, DeSoto County, FL, Hardee County, FL, Highlands County, FL, Manatee County, FL, Polk County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 64 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
599
WUUS52 KTBW 142011
SVRTBW
FLC015-027-049-055-081-105-115-142100-
/O.NEW.KTBW.SV.W.0049.110514T2011Z-110514T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
411 PM EDT SAT MAY 14 2011
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARDEE COUNTY IN FLORIDA.
CENTRAL POLK COUNTY IN FLORIDA.
DESOTO COUNTY IN FLORIDA.
NORTHWESTERN HIGHLANDS COUNTY IN FLORIDA.
NORTHWESTERN CHARLOTTE COUNTY IN FLORIDA.
SOUTHEASTERN MANATEE COUNTY IN FLORIDA.
SOUTHERN SARASOTA COUNTY IN FLORIDA.
* UNTIL 500 PM EDT
* AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BARTOW TO FORT GREEN TO 6 MILES SOUTHEAST OF MYAKKA CITY TO
WARM MINERAL SPRINGS TO 30 MILES SOUTHWEST OF VENICE...OR ALONG A
LINE EXTENDING FROM BARTOW TO 13 MILES NORTHWEST OF WAUCHULA TO 15
MILES WEST OF ARCADIA TO 8 MILES EAST OF VENICE TO 30 MILES
SOUTHWEST OF VENICE...AND MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VENICE GARDENS.
BARTOW.
ONA.
WARM MINERAL SPRINGS.
WAHNETA.
CYPRESS GARDENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2725 8161 2699 8182 2689 8211 2695 8207
2695 8211 2692 8217 2685 8216 2680 8229
2711 8248 2731 8220 2755 8203 2802 8196
2805 8136 2804 8136 2801 8138 2803 8143
2796 8136
TIME...MOT...LOC 2010Z 276DEG 21KT 2788 8188 2765 8196
2728 8205 2710 8230 2684 8281
$$2 follow-up statements
427
WWUS52 KTBW 142031
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
431 PM EDT SAT MAY 14 2011
FLC015-027-049-055-081-105-115-142100-
/O.CON.KTBW.SV.W.0049.000000T0000Z-110514T2100Z/
DESOTO FL-HARDEE FL-HIGHLANDS FL-POLK FL-MANATEE FL-CHARLOTTE FL-
SARASOTA FL-
431 PM EDT SAT MAY 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN SARASOTA...NORTHWESTERN CHARLOTTE...SOUTHEASTERN
MANATEE...CENTRAL POLK...NORTHWESTERN HIGHLANDS...HARDEE AND DESOTO
COUNTIES...
AT 423 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WAHNETA
TO BOWLING GREEN TO LILY TO NORTH PORT TO MANASOTA KEY...OR ALONG A
LINE EXTENDING FROM 7 MILES EAST OF BARTOW TO 8 MILES NORTHWEST OF
WAUCHULA TO 13 MILES NORTHWEST OF ARCADIA TO NORTH PORT TO 6 MILES
SOUTHWEST OF ENGLEWOOD...MOVING EAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2725 8161 2699 8182 2689 8211 2695 8207
2695 8211 2692 8217 2685 8216 2680 8229
2702 8243 2734 8211 2753 8195 2803 8175
2805 8136 2804 8136 2801 8138 2803 8143
2796 8136
TIME...MOT...LOC 2030Z 276DEG 21KT 2790 8168 2764 8183
2733 8197 2711 8217 2689 8238
$$322
WWUS52 KTBW 142053
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
453 PM EDT SAT MAY 14 2011
FLC015-027-049-055-081-105-115-142102-
/O.EXP.KTBW.SV.W.0049.000000T0000Z-110514T2100Z/
DESOTO FL-HARDEE FL-HIGHLANDS FL-POLK FL-MANATEE FL-CHARLOTTE FL-
SARASOTA FL-
453 PM EDT SAT MAY 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SARASOTA...
NORTHWESTERN CHARLOTTE...SOUTHEASTERN MANATEE...CENTRAL POLK...
NORTHWESTERN HIGHLANDS...HARDEE AND DESOTO COUNTIES WILL EXPIRE AT
500 PM EDT...
ALTHOUGH THE STORMS HAVE WEAKENED BELOW SEVERE LIMITS THEY WILL
CONTINUE TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL
HAIL.
LAT...LON 2725 8161 2699 8182 2689 8211 2695 8207
2695 8211 2692 8217 2685 8216 2680 8229
2702 8243 2734 8211 2753 8195 2803 8175
2805 8136 2804 8136 2801 8138 2803 8143
2796 8136
TIME...MOT...LOC 2052Z 276DEG 21KT 2789 8142 2759 8157
2732 8183 2720 8193 2684 8221
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:46 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, May 14, 12:46 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1246 PM EDT SAT MAY 14 2011 .SHORT TERM (TONIGHT-MONDAY)... STRONG UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN ACROSS THE OHIO AND MID MISSISSIPPI VALLEY TODAY AND CARVE OUT SHARP 500 MB TROUGHING INTO THE NORTHERN GULF OF MEXICO. AT THE SURFACE A BROAD LOW PRESSURE WILL CONTINUE TO SLOWLY DEVELOP OVER THE OHIO VALLEY. A COLD FRONT EXTENDS SOUTH FROM THE LOW INTO THE DEEP SOUTH AND GULF COAST REGION. THE FRONT WILL PUSH TOWARDS THE AREA TONIGHT AND CROSS THE FORECAST AREA THROUGH THE MORNING AND AFTERNOON HOURS ON SUNDAY. THE UPPER TROUGH WILL SLIDE EAST THROUGH THE OHIO VALLEY AND BE REINFORCED BY A VORT MAX SWINGING SOUTH OUT OF THE DAKOTAS LATE TOMORROW WHICH WILL HELP TO PUSH 500 MB HEIGHTS LOWER ACROSS FLORIDA. THE TROUGH WILL CONTINUE ITS SOUTHEAST PROGRESS ON MONDAY AND THE UPPER LOW WILL BE OVER NORTH GEORGIA. AT THE SURFACE A SECONDARY COLD FRONT WILL PUSH SOUTH TOWARDS THE GULF COAST BY MONDAY AS WELL. THE EFFECT ON OUR WEATHER WILL BE FIRST FOR SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT THIS EVENING AND TONIGHT. THE MODELS SHOW THE FRONT CROSSING TAMPA BAY AROUND 12Z AND MOVING SOUTH. SO WILL KEEP POPS IN THE FORECAST FROM THE BAY SOUTH TOMORROW. THE PATTERN WILL REMAIN UNSETTLED WITH THE UPPER LOW PUSHING SOUTH SO WILL CONTINUE POPS THROUGH MONDAY AFTERNOON. TEMPERATURES WILL SHOW A MARKED COOLING THROUGH THE SHORT TERM PERIOD. MUCH COOLER AIR AT 850 MB WILL PUSH IN DURING SUNDAY AND MONDAY. HIGHS WILL TREND TO NEAR NORMAL BY SUNDAY AND THEN BELOW NORMAL BY MONDAY. NIGHTTIME LOWS WILL DIP INTO THE MIDDLE 50S IN THE NORTH AND 60S SOUTH AND HANG NEAR 70 ALONG THE COASTLINE. .LONG TERM (MONDAY NIGHT-FRIDAY)... A MID LEVEL TROUGH/LOW COMPLEX MEANDERS OVER THE OHIO VALLEY AND SOUTHEAST U.S. WHILE UPPER RIDGING REACHES FROM THE WESTERN GULF NORTHWARD TO THE CENTRAL PLAINS FOR MUCH OF THE PERIOD. THEN BY FRI THE GFS SHIFTS THE UPPER LOW TOWARD THE MID-ATLANTIC COAST WHILE THE RIDGE SLIDES EAST ALONG THE GULF COAST. THE ECMWF HOWEVER KEEPS THESE FEATURES IN PLACE. BUT IN EITHER CASE THE TROUGH AXIS REMAINS TO THE EAST OF THE AREA AND ALLOWS A DRY NORTHERLY FLOW ALOFT. HAVE THEREFORE DROPPED THE SHOWERS/STORMS TUE AND KEPT POPS AT 10 PERCENT. THE PERIOD BEGINS WITH TEMPERATURES COOLING BELOW NORMAL AND THEN WARMING FRI AND SAT. && .AVIATION... MOIST SW FLOW AHEAD OF AN APPROACHING COLD WILL CONTINUE TO PRODUCE SCATTERED TSRA THIS AFTERNOON AND EVENING AT ALL TAF SITES. IN ADDITION SITES MAY SEE SOME GUSTS IN THE 20-25 KT RANGE. THE FRONT ITSELF SHOULD PUSH THROUGH THE AREA STARTING TOMORROW MORNING SO WILL MAINTAIN VCSH/VCTS THROUGH THE EARLY MORNING HOURS. && .MARINE... UNSETTLED WEATHER WILL LOW PRESSURE IN THE AREA WILL BRING INCREASED SOUTHWEST WINDS TODAY AND EXERCISE CAUTION CRITERIA WINDS AND SEAS. THIS WILL CALM DOWN A LITTLE THROUGH THE DAY ON SUNDAY BUT A SECONDARY COLD FRONT BY MONDAY WILL BRING WINDS AND SEAS BACK UP TO NEAR ADVISORY CRITERIA. SHOWERS AND STORMS WILL BE RATHER WIDESPREAD THIS EVENING IN THE GULF BUT THEN DIMINISH AS A COLD FRONT PULLS SOUTH THROUGH THE WATERS BY SUNDAY MORNING. && .FIRE WEATHER... NO CONCERNS TODAY OR SUNDAY WITH RAIN AND HIGHER LOW LEVEL MOISTURE IN PLACE. BY MONDAY AND TUESDAY DRIER AIR WILL ARRIVE AND CAUSE RELATIVE HUMIDITY TO APPROACH CRITICALLY LOW LEVELS IN THE NORTHERN PORTIONS OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... TPA 72 85 68 83 / 30 10 0 20 FMY 73 88 68 86 / 30 20 0 20 GIF 69 85 65 84 / 30 10 10 30 SRQ 74 84 68 81 / 30 10 0 20 BKV 65 84 56 83 / 30 10 0 20 SPG 73 83 69 81 / 30 10 0 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...JOHNSON LONG TERM...RUDE AVIATION...BARRON
Hazardous weather outlook, May 14, 5:55 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 555 AM EDT SAT MAY 14 2011 FLZ039-042-043-048>052-055>057-060>062-065-142200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 555 AM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COOL FRONT WILL APPROACH THE AREA TODAY AND MOVE INTO THE NATURE COAST LATE TONIGHT BRINGING THE THREAT OF SCATTERED THUNDERSTORMS. THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS THE NATURE COAST AND OVER INLAND AREAS FURTHER SOUTH. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL. ...RIP CURRENT IMPACT... BREEZY SOUTHWEST WINDS WILL DEVELOP TODAY CAUSING AN INCREASED RISK OF RIP CURRENTS AT AREA BEACHES. FOR ADDITIONAL INFORMATION CHECK WITH THE BEACH PATROL WHEN YOU ARRIVE AT THE BEACH. ALWAYS REMEMBER TO SWIM WITHIN SIGHT OF A LIFEGUARD...AND DON'T SWIM ALONE. ...WIND AND SEA IMPACT... BREEZY SOUTHWEST WINDS WILL SETUP ACROSS THE COASTAL WATERS TODAY AND THESE INCREASING WINDS WILL LEAD TO CHOPPY BOATING CONDITIONS. THEREFORE...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... THE COOL FRONT WILL MOVE THROUGH THE REST OF THE REGION SUNDAY KEEPING THE THREAT OF SCATTERED THUNDERSTORMS ALONG AND AHEAD OF IT. THEN ON MONDAY A SECONDARY FRONT WILL MOVE ACROSS THE REGION BRINGING THE CHANCE OF A FEW MORE THUNDERSTORMS...MAINLY OVER INLAND AREAS. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL. ...WIND AND SEA IMPACT... BREEZY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH TUESDAY WITH LIGHTER WINDS AND SEAS RETURNING BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PRC
In the hours before
Local storm report, May 14, 3:02 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
302 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/14/2011 M48 MPH GMZ830 FL MESONET
THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST
OF 42 KNOTS.
0242 PM MARINE TSTM WIND 4 SE TAMPA 27.92N 82.44W
05/14/2011 M44 MPH HILLSBOROUGH FL MESONET
THE PORTS STATION AT BERTH 223 MEASURED A WIND GUST OF 38
KNOTS.
0242 PM MARINE TSTM WIND 3 E SAINT PETERSBURG 27.76N 82.63W
05/14/2011 M41 MPH GMZ830 FL MESONET
THE PORTS STATION AT SAINT PETERSBURG MEASURED A WIND
GUST OF 36 KNOTS.
0234 PM MARINE TSTM WIND ALBERT WHITTED AIRPORT 27.77N 82.63W
05/14/2011 M40 MPH PINELLAS FL ASOS
THE ASOS AT THE ALBERT WHITTED AIRPORT MEASURED A WIND
GUST OF 35 KNOTS.
0247 PM MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/14/2011 M55 MPH GMZ830 FL MESONET
THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST
OF 48 KNOTS.
0247 PM MARINE TSTM WIND 4 ESE TAMPA 27.93N 82.43W
05/14/2011 M39 MPH HILLSBOROUGH FL MESONET
THE PORTS STATION AT THE EASTBAY CAUSEWAY MEASURED A WIND
GUST OF 34 KNOTS.
0244 PM MARINE TSTM WIND MACDILL AIR FORCE BASE 27.85N 82.52W
05/14/2011 M51 MPH HILLSBOROUGH FL AWOS
THE AWOS STATION AT MACDILL AIR FORCE BASE MEASURED A
WIND GUST OF 44 KNOTS.
0252 PM TSTM WND GST 2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/14/2011 M76 MPH GMZ830 FL MESONET
THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST
OF 66 KNOTS.
&&
COLSONSpecial weather statement, May 14, 3:20 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
320 PM EDT SAT MAY 14 2011
FLZ051-052-055-056-060-142015-
HARDEE-POLK-MANATEE-SARASOTA-HILLSBOROUGH-
320 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HILLSBOROUGH...WESTERN SARASOTA...MANATEE...POLK AND NORTHWESTERN
HARDEE COUNTIES FOR A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND
GUSTS VALID UNTIL 415 PM EDT...
AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
LAKELAND TO 7 MILES SOUTHWEST OF BRADENTON BEACH...OR ALONG A LINE
EXTENDING FROM LAKELAND TO 14 MILES SOUTHWEST OF BRADENTON...MOVING
EAST AT 40 MPH WILL AFFECT WINSTON...WEST BRADENTON...VALRICO AND SUN
CITY CENTER.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON
ROADWAYS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2751 8270 2755 8263 2773 8250 2780 8241
2787 8241 2835 8188 2835 8167 2827 8165
2827 8157 2815 8151 2813 8145 2809 8144
2808 8134 2801 8138 2803 8143 2800 8139
2704 8244 2727 8258 2730 8257 2754 8275
TIME...MOT...LOC 1919Z 254DEG 35KT 2808 8188 2740 8270Local storm report, May 14, 3:35 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
335 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG NNE BUSHNELL 28.67N 82.11W
05/14/2011 SUMTER FL TRAINED SPOTTER
MEDIUM SIZED TREE LIMBS DOWN IN DOWNTOWN BUSHNELL.
&&
CARLISLELocal storm report, May 14, 3:42 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
342 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 2 W SEBRING 27.49N 81.49W
05/14/2011 E1.00 INCH HIGHLANDS FL PUBLIC
THE PUBLIC REPORTED QUARTER TO GOLF BALL SIZED HAIL AT
THE LAKESHORE MALL.
0115 PM TSTM WND DMG 2 W SEBRING 27.49N 81.49W
05/14/2011 HIGHLANDS FL PUBLIC
THE PUBLIC REPORTED UP TO 6 TREES DOWN IN THE LAKESHORE
MALL AREA.
&&
COLSONLocal storm report, May 14, 3:44 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
344 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM MARINE TSTM WIND SARASOTA BRADENTON AIRP 27.40N 82.55W
05/14/2011 M51 MPH MANATEE FL ASOS
THE ASOS AT THE SARASOTA-BRADENTON INTERNATIONAL AIRPORT
MEASURED A WIND GUST OF 44 KNOTS.
&&
COLSONLocal storm report, May 14, 4:00 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
400 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND DMG BUSHNELL 28.66N 82.11W
05/14/2011 SUMTER FL LAW ENFORCEMENT
SEVERAL REPORTS OF POWERLINES, A FEW TREES, AND SEVERAL
LARGE TREE LIMBS DOWNED AROUND THE CITY OF BUSHNELL.
&&
COLSONThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 11:43 AM EDT | Special Weather Statement | TBW | Levy | 47 min |
| May 14, 12:29 PM EDT | Special Weather Statement | TBW | Highlands | 46 min |
| May 14, 12:40 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 35 min |
| May 14, 1:10 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 35 min |
| May 14, 1:31 PM EDT | Special Weather Statement | TBW | Highlands | 44 min |
| May 14, 1:40 PM EDT | Special Marine Warning | TBW | 35 min | |
| May 14, 1:41 PM EDT | Special Weather Statement | TBW | Pinellas | 49 min |
| May 14, 1:42 PM EDT | Special Weather Statement | TBW | Levy | 48 min |
| May 14, 1:54 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 36 min |
| May 14, 1:57 PM EDT | Special Marine Warning | TBW | 63 min | |
| May 14, 2:11 PM EDT | Special Marine Warning | TBW | 94 min | |
| May 14, 2:27 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pasco, Pinellas, Polk | 48 min |
| May 14, 2:47 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Pasco, Sumter | 58 min |
| May 14, 3:20 PM EDT | Special Weather Statement | TBW | Hillsborough, Manatee, Polk, Sarasota | 55 min |
| May 14, 3:41 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Polk, Sarasota | 34 min |
| May 14, 3:44 PM EDT | Special Marine Warning | TBW | 61 min | |
| May 14, 3:53 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 37 min |
| May 14, 4:37 PM EDT | Special Marine Warning | TBW | 53 min | |
| May 14, 4:56 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Highlands, Lee | 64 min |
| May 14, 5:02 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 28 min |
| May 14, 5:25 PM EDT | Special Marine Warning | TBW | 65 min | |
| May 14, 6:39 PM EDT | Special Weather Statement | TBW | Lee | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.